| Model Number |
DISSECTOR, CURVED 4.0MM X 13CM |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/13/2023, it was reported by a sales representative via sems-06056928 that an ar-8400cds dissector was pushed down and the teeth were bent in, it would not rotate when trying to engage.This occurred during a case with no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
Additional information: it was reported by a sales representative that this event occurred during a meniscus repair on (b)(6) 2023 where a 4.0 torpedo was used to complete the case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is misuse of the product caused by the surgeon using excessive force and bending the device.If the device is bent during use, the device may fail to operate as intended.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.